# SDR ASOA2014091611228

- Difficulty date: August 20, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,513 hours, 18,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 570 - 675 CORRODED & SCRATCHED ALONG THE LENGTH OF THE TRACK.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01, FIG 53-31-49-991-804.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A03 AND AMM TASK 53-00-49-400-801.
